×

zbMATH — the first resource for mathematics

Stable manifolds for differential equations and diffeomorphisms. (English) Zbl 0113.29702

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 G.D. Birkhoff , Collected Mathematical Papers New York 1950 . Zbl 0041.34201 · Zbl 0041.34201
[2] 2 Coddington and Levinson , Theory of Ordinary differential equations , McGraw-Hill , New York 1955 . MR 69338 | Zbl 0064.33002 · Zbl 0064.33002
[3] 3 L.E. Elsgoltz , An estimate for the number of singular points of a dynamical system defined on a manifold , Amer. Math. Soc. Translation No. 68 , 1952 . MR 47263
[4] 4 P. Hartman , On local homeomorphisms of Euclidean space , Proceedings of the Symposium on Ordinary Differential Equations, Mexico City , 1959 . MR 141856 | Zbl 0127.30202 · Zbl 0127.30202
[5] 5 S. Lefschetz , Differential Equations, Geometric Theory , New York 1957 . MR 94488 | Zbl 0080.06401 · Zbl 0080.06401
[6] 6 D.C. Lewis , Invariant manifolds near an invariant point of unstable type , Amer. Journal Math. Vol. 60 ( 1938 ) pp. 577 - 587 . MR 1507339 | Zbl 0019.06501 | JFM 64.0708.02 · Zbl 0019.06501 · doi:10.2307/2371599 · www.emis.de
[7] 7 R.S. Palais , Local Triviality of the restriction map for embeddings , Comm. Math Helv . Vol. 34 ( 1960 ) pp. 305 - 312 . MR 123338 | Zbl 0207.22501 · Zbl 0207.22501 · doi:10.1007/BF02565942 · eudml:139198
[8] 8 M. Peixoto , On structural stabilily Ann. of Math. Vol. 69 ( 1959 ) pp. 199 - 222 . MR 101951 | Zbl 0084.08403 · Zbl 0084.08403 · doi:10.2307/1970100
[9] 9 M. Peixoto , Structural stability on 2-dimensional manifolds , Topology Vol. 2 ( 1962 ) pp. 101 - 121 . MR 142859 | Zbl 0107.07103 · Zbl 0107.07103 · doi:10.1016/0040-9383(65)90018-2
[10] 10 I. Petrovsky , On the behavior of the integral curves of a system of differential equations in the neighbourhood of singular point . Rec. Math. (Mat. Sbornik) N. S. Vol. 41 -( 1934 ) pp. 107 - 155 .
[11] 11 G. Reeb , Sur certaines propriétés topologiques des projectoires de8 systemes dynamiques , Acad. Roy. Belg. Cl. Sci. Mem. Coll. 8 ^\circ 27 N^\circ 9 , ( 1952 ). MR 58202 | Zbl 0048.32903 · Zbl 0048.32903
[12] 12 S. Smale , Morse inequalities for a dynamical system , Bull Amer. Math. Soc. Vol. 48 ( 1940 ) pp. 883 - 890 . MR 117745 | Zbl 0100.29701 · Zbl 0100.29701 · doi:10.1090/S0002-9904-1960-10386-2
[13] 13 S. Smale , On Gradient Dynamical Systems , Ann. of Math. Vol. 74 ( 1961 ) pp. 199 - 206 . MR 133139 | Zbl 0136.43702 · Zbl 0136.43702 · doi:10.2307/1970311
[14] 14 S. Sternberg , Local contractions and a theorem of Poincaré , Amer. Journ. Math , Vol. 79 ( 1957 ) pp. 809 - 824 . MR 96853 | Zbl 0080.29902 · Zbl 0080.29902 · doi:10.2307/2372437
[15] 15 R. Thom , Sur une partition en cellules associee à une function sur une variété , C. R. Acad. Sci. Paris Vol. 228 ( 1949 ) pp. 973 - 975 . MR 29160 | Zbl 0034.20802 · Zbl 0034.20802
[16] 16 R. Thom , Quelques propriétés globoles des variétés differentiables , Comm. Math. Helv. , 28 ( 1954 ), pp. 17 - 86 . MR 61823 | Zbl 0057.15502 · Zbl 0057.15502 · doi:10.1007/BF02566923 · eudml:139072
[17] 17 R. Abraham , Transversality of manifolds of mappings to appear . · Zbl 0171.44501
[18] 18 L. Marcus , Structurally stable differential systems , Ann. of Math. Vol. 73 ( 1961 ) pp. 1 - 19 . MR 132888 | Zbl 0131.31504 · Zbl 0131.31504 · doi:10.2307/1970280
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.